# SDR AWXA200401154

- Difficulty date: October 3, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, A 2 INCH CRACK WAS FOUND IN FUSELAGE SKIN JUST ABOVE LAP SEAM AT BS 500D+10, STR 10 RT.  MAINTENANCE CUTOUT CRACK IN FUSELAGE SKIN AT BS 500D+10, STR 10 RT; PERFORMED A HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST.  FABRICATED 2 EACH FILLERS AND A DOUBLER; INSTALLED REPAIR PARTS IAW T/C M1A53108.
